Alert archive / Mississippi / Tornado Warnings in 2010

Tornado Warning 45, NWS Jackson, MS

November 23, 2010Jasper County, Smith County, Mississippi

NWS Jackson, MS issued this tornado warning at Nov 23, 2010, 12:08 PM CST for Jasper County, Smith County, Mississippi. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 23, 2010, 12:08 PM CST (18:08 UTC)
Expired
Nov 23, 2010, 1:00 PM CST
In force
52 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Jasper County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 73 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.1 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2010-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 380 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2010-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
380 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WFUS54 KJAN 231808
TORJAN
MSC061-129-231900-
/O.NEW.KJAN.TO.W.0045.101123T1808Z-101123T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1208 PM CST TUE NOV 23 2010

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL SMITH COUNTY IN CENTRAL MISSISSIPPI...
  SOUTHWESTERN JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF STRINGER...

* UNTIL 100 PM CST

* AT 1209 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR RALEIGH
  MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAY
  SPRINGS AND TURNERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

&&

LAT...LON 3207 8907 3183 8911 3189 8960 3207 8958
TIME...MOT...LOC 1809Z 276DEG 21KT 3197 8947

$$

DHB
1 follow-up statement
042 
WWUS54 KJAN 231823
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1223 PM CST TUE NOV 23 2010

MSC061-129-231900-
/O.CON.KJAN.TO.W.0045.000000T0000Z-101123T1900Z/
SMITH MS-JASPER MS-
1223 PM CST TUE NOV 23 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CST FOR
SOUTHWESTERN JASPER AND EAST CENTRAL SMITH COUNTIES...

AT 1223 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR SYLVARENA MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAY
SPRINGS AND TURNERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

&&

LAT...LON 3207 8907 3183 8911 3190 8944 3202 8940
TIME...MOT...LOC 1823Z 276DEG 21KT 3195 8938

$$

DHB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 23, 11:28 AM CST, 40 minutes earlier.

Area forecast discussion, Nov 23, 11:28 AM CST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1128 AM CST TUE NOV 23 2010

.UPDATE...THE COLD FRONT CONTINUES TO DRIFT VERY SLOWLY SWD PER THE
PREVIOUS FORECAST THINKING AND EXTENDS S OF A LINE FROM GLH TO CBM.
SCT TO NUMEROUS SHOWERS WILL CONTINUE S OF THE BOUNDARY THIS
AFTERNOON WITH ISOLD TO SCT TSTMS ALSO EXPECTED. THUNDERSTORMS THAT
DEVELOP TODAY WILL REMAIN SHALLOW BUT ONE OR TWO MAY INTENSIFY
BRIEFLY TO PRODUCE BRIEF STRONG WIND GUSTS. THE FORECAST REMAINS
GENERALLY ON TRACK WITH COOLING OR STEADY TEMPERATURES OVER NRN
ZONES IN THE VICINITY OF THE FRONT AND UNSEASONABLY WARM
TEMPERATURES S OF THE BOUNDARY.
&&

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...MODELS CONTINUE IN
GOOD AGREEMENT WITH WARMER THAN NORMAL TEMPERATURES CONTINUING
THROUGH THE SHORT TERM AND DECENT RAIN CHANCES OVER MUCH OF THE AREA
TODAY. LOCAL RADARS WERE ALREADY SHOWING AN INCREASE IN WAA SHOWERS
OVER THE SOUTHERN HALF OF THE AREA WHILE A BAND OF SHOWERS AND
THUNDERSTORMS WAS NEARING OUR NORTHWEST ZONES. THIS ACTIVITY TO THE
NORTHWEST WAS ALONG AND AHEAD OF A COLD FRONT THAT LATEST SURFACE
ANALYSIS HAD STRETCHING FROM THE MISSOURI BOOTHEEL ACROSS CENTRAL
ARKANSAS AND INTO THE RED RIVER VALLEY. THIS COLD FRONT WILL DROP
INTO OUR AREA THIS MORNING WHILE WEAKENING AS IT LOSES ITS UPPER
LEVEL SUPPORT AND ASSOCIATED SURFACE LOW MOVES FROM THE NORTHERN
GREAT LAKES REGION INTO CANADA. THE 00Z JAN SOUNDING HAD A PW OF
.91IN. PWS ARE EXPECTED TO INCREASE TO NEAR AN INCH AND A HALF AHEAD
OF THE FRONT. SURFACE DEW POINTS WERE HANGING TOUGH TONIGHT IN THE
MID 60S. DESPITE THE MOISTURE INCREASE...INSTABILITY WILL REMAIN
LIMITED TODAY AND WIND PROFILES WILL BE BECOMING LIGHTER THROUGH THE
DAY. WL NOT INCLUDE MENTION OF STRONG STORMS TODAY IN THE HWO. THE
COLD FRONT IS EXPECTED TO BE NEAR A GRANADA TO BASTROP LINE BY NOON
AND STALL JUST NORTH OF THE INTERSTATE 20 CORRIDOR BY THIS EVENING.
THE SLOW MOVEMENT OF THE FRONT WILL ALLOW FOR A DECENT WARMUP ACROSS
MUCH OF THE AREA TODAY DESPITE THE CLOUDS AND CHANCES FOR RAIN.
ABOVE NORMAL HIGHS IN THE 70S ARE EXPECTED. TONIGHT OUR WINDS ALOFT
WILL BEGIN BACKING MORE TO THE SOUTHWEST IN RESPONSE TO THE MORE
POTENT LOW PRESSURE SYSTEM DEVELOPING OVER THE WESTERN CONUS. THIS
SYSTEM WILL HELP DEEPEN A SURFACE LOW LEE OF THE ROCKIES. AS A
RESULT OUR STALLED FRONTAL BOUNDARY ACROSS THE CWA WILL BEGIN
RETURNING NORTH AS A WARM FRONT. GREATEST RAIN CHANCES TONIGHT WILL
BE CARRIED OVER OUR NORTHERN ZONES. MODELS ARE QUITE AGGRESSIVE WITH
DENSE FOG POTENTIAL SOUTH OF THE WARM FRONT OVER THE SOUTHERN HALF
OF THE AREA. WL INCLUDE MENTION OF AREAS OF FOG FOR NOW. THE WARM
FRONT WILL PUSH NORTH OF OUR CWA WEDNESDAY LEAVING US WITH THE WARM
MOIST AIRMASS. MODELS DO SHOW SOME DRIER AIR ALOFT MOVING UP FROM
THE GULF DURING THE DAY LOWERING PWS TO AN INCH AND LIMITING RAIN
CHANCES. WL NOT CARRY POPS OVER THE SOUTHERN HALF AND ONLY EARLY
MORNING POPS IN THE NORTH. THE STRONGER DEVELOPING LOW PRESSURE
SYSTEM IN THE WEST TONIGHT WILL SEND ITS ASSOCIATED COLD FRONT INTO
ARKANSAS WEDNESDAY NIGHT. MODEL CONSENSUS STILL HAS THE COLD FRONT
WEST OF OUR SOUTHEAST ARKANSAS ZONES AT DAYBREAK THURSDAY BUT A FEW
SHOWERS OR THUNDERSTORMS AHEAD OF THE FRONT MAY MOVE INTO OUR
NORTHWEST ZONES AFTER MIDNIGHT. OVERNIGHT TEMPERATURES WILL CONTINUE
WELL ABOVE NORMAL AS MOST SITES ONLY BOTTOM OUT IN THE LOWER 60S
AGAIN. /22/

.LONG TERM...THURSDAY THROUGH NEXT MONDAY...MODEL DISAGREEMENT IS
QUITE PREVALENT THROUGHOUT THE EXTENDED PERIOD AND IS PROVIDING A
SIGNIFICANT HURDLE IN THE FORECAST PROCESS THIS MORNING. SOME OF
THIS UNCERTAINTY LIKELY DERIVES FROM THE CURRENT INTERESTING UPPER
LEVEL FLOW PATTERN ACROSS THE NORTHERN HEMISPHERE...WITH A MAJOR
BLOCK IN THE WESTERN NORTH ATLANTIC REGIME HAVING A HARD TIME JIVING
WITH THE FLOW PATTERN TRYING TO BE FORCED BY LA-NINA CONDITIONS IN
THE EQUATORIAL PACIFIC OCEAN.

LONG RANGE FORECASTS (OUT TO 7 DAYS) ARE USUALLY FILLED WITH
UNCERTAINTY IN THE LATTER PORTION OF THE PERIOD DUE TO INHERENT
LIMITS OF WEATHER PREDICTION. HOWEVER...MAJOR UNCERTAINTIES ARE
STILL SHOWING UP FOR THANKSGIVING CONCERNING TIMING OF THE PASSAGE
OF A STRONG COLD FRONT THROUGH THE ARKLAMISS. ONCE AGAIN...THE GFS
MODEL IS FASTEST AND MOST PROGRESSIVE...WHILE THE NAM IS THE
SLOWEST. THE EUROPEAN MODEL IS SOMEWHAT A MIDDLE GROUND AND WAS
LARGELY LEANED ON SINCE IT REPRESENTS A "MEAN" AND IS USUALLY A VERY
ACCURATE MODEL IN THIS TIME PERIOD.

WITH THE FORMER IN MIND...ANTICIPATE A VERY WARM THANKSGIVING DAY
FOR MOST FOLKS IN THE REGION AHEAD OF THE COLD FRONT WITH RATHER
STRONG AND SOMEWHAT GUSTY SOUTH WINDS AND A FEW PASSING SHOWERS. THE
FRONT ITSELF SHOULD BE ACCOMPANIED BY A BAND OF SHOWERS AND EMBEDDED
THUNDERSTORMS WITH A WIDE BAND OF RAIN AND ISOLATED RUMBLES OF
THUNDERSTORMS OCCURRING BEHIND THE SURFACE WIND SHIFT. THE FRONT
WILL HAVE A SOUTHWEST TO NORTHEAST ORIENTATION AND OOZE INTO THE
ARKLAMISS DELTA IN THE MIDDAY TO AFTERNOON HOURS...AND TO THE
NATCHEZ TRACE CORRIDOR BY LATE IN THE AFTERNOON TO EARLY EVENING.
THE FRONT SHOULD PRESS SOUTHEAST OF MY SOUTHEAST MS ZONES BEFORE
DAYBREAK FRIDAY...ALTHOUGH MAYBE NOT MUCH BEFORE. STRONG COLD AIR
ADVECTION IN THE WAKE OF THE FRONT WILL SEND TEMPERATURES TUMBLING
QUICKLY AND STIFF NORTH WINDS WILL EXACERBATE THE CHILL. LOWS BY 7
TO 9 AM FRIDAY SHOULD RANGE FROM THE LOW TO MID 30S IN NW ZONES TO
THE UPPER 40S IN SOUTHEAST MS. DESPITE THE ON-GOING PRECIP AND TEMPS
SOMEWHAT CLOSE TO FREEZING IN NORTHWEST ZONES LATE THURSDAY
NIGHT/EARLY FRIDAY...AN EXAMINATION OF FORECAST MODEL SOUNDINGS
REVEALS NO RISK OF ANY WINTRY TYPE PRECIPITATION WITHIN THE CONFINES
OF THE CWA. THE RISK OF SEVERE WEATHER ALONG THE COLD FRONT IS ONLY
SLIGHTLY HIGHER THAN THE RISK OF WINTRY WEATHER IN THE WAKE OF
IT...BUT THE STORM PREDICTION CENTER NOW SUGGESTS THERE MAY BE SOME
RISK OF A STRONG STORM OR TWO ALONG THE BOUNDARY IN MY WESTERN
ZONES. GUSTY WINDS TO 45 MPH APPEARS TO BE THE MAIN THREAT AND I
WILL MENTION BRIEFLY IN THE HWO.

ANTICIPATE CLOUDS AND LIGHT RAIN GRADUALLY CLEARING OUT TO THE SOUTH
AND EAST FRIDAY MORNING THROUGH EARLY FRIDAY AFTERNOON WITH
TEMPERATURES STRUGGLING TO ACHIEVE THE 50 DEGREE MARK (AND ACTUALLY
FAILING TO DO SO IN SOME LOCATIONS). CLEAR SKIES AND LIGHTENING
WINDS FRIDAY NIGHT WILL SET THE STAGE FOR A WIDESPREAD LIGHT FREEZE
BY SATURDAY MORNING. THE EFFECTS OF HIGH PRESSURE SHOULD EXTEND
THROUGH SATURDAY AND SATURDAY NIGHT WITH CONTINUED BELOW NORMAL
TEMPERATURES.

IT IS AT THIS POINT WHERE MODEL SOLUTIONS ARE TENDING TO DIVERGE ALL
OVER THE PLACE AS A LARGE PLUG OF UPPER LEVEL ENERGY TRANSLATES EAST
THROUGH THE WESTERN CONUS. THE OPERATIONAL GFS MODEL IS QUICKEST
WITH HAVING THIS INFLUX OF ENERGY RESULT IN GULF MOISTURE INFLUX
BACK INTO THE REGION AND EVENTUAL SHOWER AND THUNDERSTORM CHANCES.
THE EUROPEAN MODEL IS MUCH SLOWER WITH THIS OVERALL
PROGRESSION...BUT WAS LARGELY IGNORED SINCE THE EVOLUTION OF THE
UPPER LEVEL PATTERN ACROSS THE CONUS FORECASTED BY THIS MODEL
APPEARS THE HAVE SIGNIFICANT FLAWS. THEREFORE...EVEN THOUGH GFS
ENSEMBLE GUIDANCE SUGGESTS A HUGE SPREAD OF SOLUTIONS BETWEEN
VARIOUS MEMBERS IN THIS PORTION OF THE LONG RANGE...THE
OPERATIONALLY-BASED GFS MEX GUIDANCE WAS MAINLY FOLLOWED FOR POPS
AND TEMPS SINCE ITS OUTPUT APPEARS AT LEAST AS FEASIBLE AS ANY OTHER
SOLUTION. WITH THAT IN MIND EARLY NEXT WEEK COULD FEATURE A BOUT OF
INCLEMENT WEATHER. /BB/

&&

.AVIATION...MVFR CONDITIONS PREVAIL OVER MOST SITES THIS MORNING AS
SCATTERED SHOWERS MOVE ACROSS THE AREA. MVFR OCCASIONAL IFR
CONDITIONS CAN BE EXPECTED ACROSS THE AREA THROUGH THE DAY AS
SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AHEAD OF A COLD FRONT
THAT WILL DROP INTO THE AREA. THE FRONT WILL STALL JUST NORTH OF
JAN-MEI LATER THIS AFTERNOON BEFORE RETURNING NORTH AS A WARM FRONT
LATER TONIGHT. IFR TO LIFR CONDITIONS WILL DEVELOP SOUTH OF THE
BOUNDARY AFTER 06Z WED AND SPREAD NORTHWARD AS THE BOUNDARY LIFTS
NORTH. /15/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/50
03
Hazardous weather outlook, Nov 23, 5:43 AM CST, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
543 AM CST TUE NOV 23 2010

LAZ015-016-023>026-MSZ043>066-072>074-241145-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
543 AM CST TUE NOV 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND EAST
CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG ARE EXPECTED TO DEVELOP TONIGHT. SOME DENSE FOG REDUCING
VISIBILITIES TO BELOW A HALF MILE WILL BE POSSIBLE AT TIMES. THIS
WILL MAKE DRIVING HAZARDOUS. DRIVER ARE URGED TO BE ALERT FOR RAPIDLY
CHANGING VISIBILITIES TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG THUNDERSTORMS WILL BE POSSIBLE WEST OF A GREENWOOD...TO
VICKSBURG...TO NATCHEZ LINE THURSDAY AFTERNOON THROUGH EARLY
THURSDAY EVENING ALONG A STRONG COLD FRONT MOVING THROUGH THE
REGION. THE MAIN RISK WITH ANY STRONG STORMS WILL BE WIND GUSTS IN
EXCESS OF 40 MPH. THE RISK OF SEVERE STORMS APPEARS LOW AT THIS TIME
DUE TO AN EXPECTED LACK OF ATMOSPHERIC INSTABILITY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

ARZ074-075-LAZ007>009-MSZ018-019-025>042-241145-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-
543 AM CST TUE NOV 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG THUNDERSTORMS WILL BE POSSIBLE WEST OF A GREENWOOD...TO
VICKSBURG...TO NATCHEZ LINE THURSDAY AFTERNOON THROUGH EARLY
THURSDAY EVENING ALONG A STRONG COLD FRONT MOVING THROUGH THE
REGION. THE MAIN RISK WITH ANY STRONG STORMS WILL BE WIND GUSTS IN
EXCESS OF 40 MPH. THE RISK OF SEVERE STORMS APPEARS LOW AT THIS TIME
DUE TO AN EXPECTED LACK OF ATMOSPHERIC INSTABILITY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

22

In the hours before

Special weather statement, Nov 23, 11:39 AM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1139 AM CST TUE NOV 23 2010

MSZ049-055-056-231810-
SMITH MS-RANKIN MS-SIMPSON MS-
1139 AM CST TUE NOV 23 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES NORTHEAST OF MARTINVILLE AT 1139 AM CST...MOVING EAST
AT 25 MPH.

PEOPLE IN NORTHEASTERN SIMPSON...EXTREME SOUTHEASTERN RANKIN AND
CENTRAL SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

DHB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 4:29 PM CSTDense Fog AdvisoryJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more16 hr

Nearby

Tornado Warnings in Mississippi, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.